Texas, 2006

Hail in Texas, April 19, 2006

April 19, 2006 · NWS SHV · 1 event in 1 county or zone

1 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 19, 7:39 PM CST, 51 minutes earlier.

Area forecast discussion, Apr 19, 7:39 PM CST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 PM CDT WED APR 19 2006

.DISCUSSION...
WILL UPDATE ZONES SHORTLY BEFORE 9 PM TO DROP WATCH 209 FROM
FORECAST. HOWEVER...TSTM CHANCES LOOK BETTER GOING FORWARD...AS
SHORT WAVE MOVES ACROSS CENTRAL TEXAS. SO WILL INCREASE POPS WESTERN
ZONES TO 50 PERCENT...WITH 40S CENTRAL AND WILL LEAVE EAST ZONES AT
20 PERCENT. WILL ADJUST DEWPOINTS UP A LITTLE...BUT ALL ELSE LOOKS
OK FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  66  83  64  76 /  40  30  50  30
MLU  67  85  65  75 /  20  20  40  40
DEQ  57  78  60  74 /  40  40  60  20
TXK  63  81  62  74 /  40  40  60  30
ELD  66  81  64  75 /  40  40  60  40
TYR  63  80  62  75 /  50  30  40  20
GGG  63  83  63  75 /  50  30  40  30
LFK  66  86  65  79 /  40  20  40  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

14
Hazardous weather outlook, Apr 19, 11:00 AM CST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT WED APR 19 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-201100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT WED APR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED...SHOWERS AND THUNDERSTORMS MAY DEVELOP
ALONG A SLOW MOVING COLD FRONT THIS AFTERNOON AND EVENING...AS IT
MOVES SOUTHEAST INTO THE AREA. THIS FRONT IS EXPECTED TO BE NEAR AN
EL DORADO ARKANSAS...TO SHREVEPORT LOUISIANA...TO JACKSONVILLE
TEXAS LINE...LATE IN THE AFTERNOON AND DURING THE EVENING.

THUNDERSTORMS THAT DEVELOP ALONG THIS FRONT...WILL BE CAPABLE OF
PRODUCING LARGE HAIL...AND DAMAGING WINDS...DURING THE LATE
AFTERNOON AND EVENING. SEVERE WEATHER SHOULD REMAIN ISOLATED IN
AREAL COVERAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

AN UPPER LEVEL DISTURBANCE SHOULD ENHANCE THUNDERSTORM DEVELOPMENT
THURSDAY AFTERNOON AND THURSDAY NIGHT...CONTINUING INTO FRIDAY. THE
FRONTAL BOUNDARY CURRENTLY OVER THE FOUR STATE AREA...WILL LINGER
OVER THE AREA...WHICH WILL BE THE FOCUS THUNDERSTORM DEVELOPMENT FROM
THURSDAY AFTERNOON THROUGH LATE FRIDAY. THESE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS...IS POSSIBLE THIS AFTERNOON AND TONIGHT.

03

The radar

The Shreveport radar (KSHV), 158 km away, was scanning. The volume nearest the first event began at 02:29 UTC.

Open the radar archive at this moment

Event by event

1 hail. Local standard time, as filed.

Hail, Cherokee

When
April 19, 8:30 PM CST
Where
Cherokee County, 9 mi SW of Bullard
Measured
1 in hail
Reported by
EMERGENCY MANAGER
Coordinates
32.033, -95.450

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, April 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5496535.